Has anyone else suffered with palpatations and chest tightness during withdrawal. Getting it really bad, and feel like I,m gonna have panic attack. Scares the hell out of me.Have a lot going on in life 5 children etc. Its like I can't cope with normal every stresses.
hey, when I was tapering methadone and also when I stopped the same thing happened to me. I would dose off then next thing I would jump up with my heart racing like I had just been out for a jog!.....it was also hard to get a deep breath....now I'm 8 days off methadone and thankfully it has stopped.
Glad you're feeling better. When I was withdrawing from alcohol I had such bad palpitations that I actually lay awake for nights terrified in case I had a heart attack. Yeah, pretty sure it was anxiety based - kinda like a pro-longed panic attack? Toss in paranoia and it's quite a party!! It did pass after about 2 days. I tried distraction - exercise and meeting up with people. It was worst when I was alone & thinking too much. Good luck & hope you continue to feel better!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.